# SDR 03FDEA01865

- Difficulty date: November 3, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STR CLIP BS 950C STR 5R.  REMOVED AND REPLACED CRACKED STRINGER CLIP BS 950C, STRINGER 5R PER SRM 51-30-2.  LOCATED AND DRILLED HOLES PER SRM 51-30-5.
